Fibonacci Quarterly
Journal Home | Editorial Board | List of Issues
How to Subscribe | General Index | Fibonacci Association

Volume 33 Number 2 May 1995

CONTENTS

Cover Page

G. F. C. de Bruyn
Formulas a + a22p + a33p + ... + annp
98
     Full text

Wai-fong Chuan
Generating Fibonacci Words
104
     Full text

Wai-fong Chuan
Extraction Property of the Golden Sequence
113
     Full text

A. Rotkiewicz and K. Ziemak
On Even Pseudoprimes
123
     Full text

R. S. Melham and A. G. Shannon
Generalizations of Some Simple Congruences
126
     Full text

P. R. Subramanian
Nonzero Zeros of the Hermite Polynomials are Irrational
131
     Full text

R. S. Melham and A. G. Shannon
A Generalization of a Result of D'Ocagne
135
     Full text

Helmut Prodinger
Geometric Distributions and Forbidden Subwords
139
     Full text

Ray Melham and Derek Jennings
On the General Linear Recurrence Relation
142
     Full text

N. G. Gamkrelidze
On a Probabilistic Property of the Fibonacci Sequence
147
     Full text

Arnold Knopfmacher and M. E. Mays
Pierce Expansions of Ratios and Fibonacci and Lucas Numbers and Polynomials
153
     Full text

Peter Hope
Exponential Growth of Random Fibonacci Sequences
164
     Full text

L. C. Hsu
A Difference-Operational Approach to the Möbius Inversion Formulas
169
     Full text

Jun Wang
On the kth Derivative Sequences of Fibonacci and Lucas Polynomials
174
     Full text

Krystyna Bialek
A Note on Choudhry's Results
179
     Full text

Edited by Stanley Rabinowitz
Elementary Problems and Solutions
181
     Full text

Edited by Raymond E. Whitney
Advanced Problems and Solutions
187
     Full text

Back Cover